# SDR 9620802769

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED SMOKE COMING FROM AFT GALLEY OVENS.  AIRCRAFT RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  REPLACED AFT GALLEY FORWARD OVENS.  FAN AND HEATER ELEMENT GUARDS MISSING, OPERATIONAL CHECK OK.
